# SDR 2007UALA03366

- Difficulty date: August 23, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 64,049 hours, 10,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL QTY DECREASED WITH LT CENTER FUEL PUMP ON AND 30,000 LBS IN CENTER TANK.  AFTER TROUBLESHOOTING, FOUND LT FUEL TANK DRY BAY HAS RUNNING FUEL LEAK.  RESEALED LEAK AT BOTTOM STRINGER BETWEEN LEFT TANK AND OUTBOARD OF DRYBAY AT 1700.  ACCOMPLISHED LEAK CHECK; NO LEAKS.  FUEL BALANCED.  ACCOMPLISHED ADDÕL TROUBLESHOOTING ON LAYOVER; NO FAULTS NOTED.  CHANGED LEFT CENTER TANK OVERRIDE PUMP PRECAUTIONARY.  NO FURTHER REPORT OF FUEL IMBALANCE PROBLEM.
